LUPUS UK

Lupus and chronic itch

Iv had 8 hrs sleep in last few days,itchy hands,feet,ankles and legs,im demented with it,on mtx,hydrochloroquine for a while,got fexofenadine from doc and phenergan,last night in and out cold bathtried e45,eurinax,told to take steroids,im so teary,cant cope with this itch,going to doc to ask for sleeping tablet,get a rest from it,has anyone experienced this?

6 Replies
oldestnewest

Hi Jeffscott69,

I'm sorry to hear that you've been struggling with this symptom lately. We wrote a blog article last year about coping with itchy rashes which has lots of helpful tips. It may be worth reading it - lupusuk.org.uk/coping-with-...

1 like
Reply

Thankyou,iv had a read through it all,im exhausted with not getting peace from it.

Reply

it is a sign the disease is active thats why you need steroids to stop it. Also don't use any shower products with perfume they can cause itching.

Loads of cream morning and night also help. I use E45 products but there are others like it. Nothing that smells of perfume. Hip this helps

3 likes
Reply

Thankyou,i was at doctor yesterday again,got climagel cooling gel,attarax antihistimine and zimonvane sleeping tablet to get rest from it,slept from 7 last night to 5 tonight,i hope i never have experience of that again,would suffer pain better,it was awful,felt i was cracking up.

1 like
Reply

HI jeffcotts69 IT IS MOSTLY MY SCALP ITCHING AND WHERE IT ITCHES A BALD SPOT APPEARS. AT NIGHT IT DRIVES ME MAD SO CANNOT SLEEP AND AS I AM RETIRED END UP SLEEPING IN UNTIL 11 OR 12 O'CLOCK. I DO NOT LIKE TO ASK DOCTOR FOR SLEEPING PILLS. I HOPE YOU FIND SOME RELIEF FROM IT. GOOD LUCK

Reply

Sleeping tablets isnt a good thing,as very addictive,the attarax antihistimine knocked me out,but i had very little sleep over 2 days,least i know iv got sleeping tablet if desperate.

Reply

You may also like...